Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 17, NWS Morristown, TN

December 25, 20154 counties in Tennessee

NWS Morristown, TN issued this flash flood warning at Dec 25, 2015, 9:49 AM CST for 4 counties in Tennessee. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 25, 2015, 9:49 AM CST (15:49 UTC)
Expired
Dec 25, 2015, 12:45 PM CST
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Bledsoe County, TN, Hamilton County, TN, Marion County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 25, 10:00 AM CSTFLOODDunlap, TNSOME ROADS FLOODED ACROSS THE COUNTY.
Dec 25, 10:00 AM CSTFLOODSouth Pittsburg, TN4 MAJOR ROADS CLOSED. A LOT OF DEBRIS.
Dec 25, 10:00 AM CSTFLOODSouth Pittsburg, TNWIDESPREAD FLOODING ACROSS THE COMMUNITY. MAINLY STREET FLOODING...BUT AT LEAST ONE REPORT OF A RESIDENT TRAPPED IN THEIR HOME.
Dec 25, 12:30 PM CSTFLOODMiddle Valley, TNNUMEROUS REPORTS OF STREET FLOODING ACROSS THE MIDDLE VALLEY/HIXSON/SODDY DAISY AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
303 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WGUS54 KMRX 251549
FFWMRX
TNC007-065-115-153-251845-
/O.NEW.KMRX.FF.W.0017.151225T1549Z-151225T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1049 AM EST FRI DEC 25 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SEQUATCHIE COUNTY IN EAST TENNESSEE...
  SOUTHWESTERN BLEDSOE COUNTY IN EAST TENNESSEE...
  CENTRAL HAMILTON COUNTY IN EAST TENNESSEE...
  MARION COUNTY IN EAST TENNESSEE...

* UNTIL 145 PM EST/1245 PM CST/
    
* AT 1047 AM EST /947 AM CST/...DOPPLER RADAR INDICATED SHOWERS AND
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DUNLAP...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...SOUTH
  PITTSBURG...WALDEN...LAKESITE...WHITWELL...KIMBALL...MONTEAGLE...
  FAIRMOUNT...RED BANK...POWELLS CROSSROADS...ORME...MARTIN
  SPRINGS...LONE OAK...BRAYTON...PALIO...CAGLE AND HALETOWN (GUILD).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3524 8582 3522 8574 3524 8569 3529 8571
      3532 8557 3538 8549 3541 8549 3543 8554
      3549 8554 3553 8560 3554 8556 3555 8546
      3557 8542 3547 8512 3543 8510 3536 8497
      3534 8497 3498 8546 3499 8586 3522 8587

$$
1 follow-up statement
161 
WGUS74 KMRX 251730
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1230 PM EST FRI DEC 25 2015

TNC007-065-115-153-251845-
/O.CON.KMRX.FF.W.0017.000000T0000Z-151225T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEQUATCHIE TN-BLEDSOE TN-HAMILTON TN-MARION TN-
1230 PM EST FRI DEC 25 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EST/1245 PM
CST/ FOR SEQUATCHIE...SOUTHWESTERN BLEDSOE...CENTRAL HAMILTON AND
MARION COUNTIES...

AT 1228 PM EST /1128 AM CST/...DOPPLER RADAR INDICATED SHOWERS
PRODUCING MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN. MARION COUNTY LAW ENFORCEMENT
REPORTED WIDESPREAD FLOODING PROBLEMS ESPECIALLY ACROSS THE SOUTH
PITTSBURG AREA.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DUNLAP...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...SOUTH PITTSBURG...
WALDEN...LAKESITE...WHITWELL...KIMBALL...MONTEAGLE...FAIRMOUNT...RED
BANK...POWELLS CROSSROADS...ORME...MARTIN SPRINGS...LONE OAK...
BRAYTON...PALIO...CAGLE AND HALETOWN (GUILD).

ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3524 8582 3522 8574 3524 8569 3529 8571
      3532 8557 3538 8549 3541 8549 3543 8554
      3549 8554 3553 8560 3554 8556 3555 8546
      3557 8542 3547 8512 3543 8510 3536 8497
      3534 8497 3498 8546 3499 8586 3522 8587

$$

DH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 25, 8:55 AM CST, 54 minutes earlier.

Area forecast discussion, Dec 25, 8:55 AM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
955 AM EST FRI DEC 25 2015

.DISCUSSION...FORECAST FOR TODAY APPEARS TO BE ON TRACK. WILL BUMP
UP POPS TO NEAR 100 PERCENT EVERYWHERE...AND WILL TWEAK TEMPS AND
DEW POINTS. FLOOD WATCH STILL LOOKS GOOD...AND STILL CANNOT RULE
OUT A FEW SEVERE/STRONG STORMS ON THIS ACTIVE CHRISTMAS DAY.
UPDATE OUT SOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             71  64  75  64 / 100  60  30  20
KNOXVILLE MCGHEE TYSON AIRPORT, TN  71  61  73  60 / 100  60  30  20
OAK RIDGE, TN                       70  62  73  60 / 100  80  40  20
TRI CITIES AIRPORT, TN              68  57  70  56 / 100  60  40  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH THROUGH SATURDAY MORNING FOR CHEROKEE-CLAY.

TN...FLOOD WATCH THROUGH SATURDAY MORNING FOR ANDERSON-BLEDSOE-BLOUNT
     SMOKY MOUNTAINS-BRADLEY-CAMPBELL-CLAIBORNE-COCKE SMOKY
     MOUNTAINS-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-HANCOCK-
     HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-MARION-MCMINN-MEIGS-
     MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST
     COCKE-NORTHWEST GREENE-NORTHWEST MONROE-RHEA-ROANE-SCOTT TN-
     SEQUATCHIE-SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-
     SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-
     WASHINGTON TN-WEST POLK.

VA...FLOOD WATCH THROUGH SATURDAY MORNING FOR LEE-RUSSELL-SCOTT-
     WASHINGTON-WISE.

&&
Hazardous weather outlook, Dec 25, 3:08 AM CST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
408 AM EST FRI DEC 25 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-260915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
408 AM EST FRI DEC 25 2015 /308 AM CST FRI DEC 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND STORMS ARE EXPECTED TO CONTINUE TODAY INTO
TONIGHT WITH HEAVY RAINFALL. EXCESS RAINFALL WILL CAUSE FLOODING OF
LOW LYING AREAS..RIVERS AND STREAMS. A FEW STORMS COULD BECOME
STRONG TO SEVERE LATE THIS MORNING INTO THIS AFTERNOON WITH
DAMAGING WINDS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

WITH ABUNDANT RECENT RAINFALL...THE GROUND WILL REMAIN NEAR SATURATED
AS THE NEXT SYSTEM MOVES IN MONDAY INTO EARLY TUESDAY. THIS COULD
LEAD TO ADDITIONAL LOCALIZED FLOODING AS SCATTERED SHOWERS AND
THUNDERSTORMS MOVE ACROSS THE REGION. ADDITIONALLY...AN INCREASE IN
WINDS WILL ACCOMPANY THIS SYSTEM AND STRONG...GUSTY WINDS CAN BE
EXPECTED OVER HIGHER ELEVATIONS...MAINLY MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE NEXT FEW DAYS.

In the hours before

Special weather statement, Dec 25, 8:27 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
927 AM EST FRI DEC 25 2015

TNZ081>083-251500-
RHEA TN-BLEDSOE TN-SEQUATCHIE TN-
927 AM EST FRI DEC 25 2015

SIGNIFICANT WEATHER ADVISORY FOR RHEA...BLEDSOE...AND SEQUATCHIE
COUNTIES UNTIL 1000 AM EST/900 AM CST/...

AT 926 AM EST /826 AM CST/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 12 MILES NORTH OF DUNLAP...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DAYTON...PIKEVILLE...SPRING CITY...BRAYTON...PALIO...CAGLE...OLD
CUMBERLAND...MOUNT CREST...EVENSVILLE AND MELVINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3555 8546 3557 8542 3572 8526 3576 8526
      3577 8518 3576 8507 3577 8504 3575 8503
      3577 8491 3557 8482 3538 8549 3541 8549
      3541 8551 3542 8551 3543 8554 3549 8554
      3553 8560
TIME...MOT...LOC 1426Z 247DEG 44KT 3555 8541

SR
Special weather statement, Dec 25, 9:05 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1005 AM EST FRI DEC 25 2015

TNZ067-068-082>086-099-251545-
RHEA TN-ROANE TN-MEIGS TN-BLEDSOE TN-HAMILTON TN-LOUDON TN-
NORTHWEST MONROE TN-MCMINN TN-
1005 AM EST FRI DEC 25 2015

SIGNIFICANT WEATHER ADVISORY FOR RHEA...ROANE...MEIGS...BLEDSOE...
HAMILTON...LOUDON...NORTHWEST MONROE...AND MCMINN COUNTIES UNTIL 1045
AM EST/945 AM CST/...

AT 1004 AM EST /904 AM CST/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR DAYTON...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DAYTON...KINGSTON...SWEETWATER...ROCKWOOD...DECATUR...SPRING CITY...
MIDTOWN...FAIRVIEW...HARRIMAN...GRAYSVILLE...NIOTA...PEAKLAND...SALE
CREEK...OLD WASHINGTON...GRANDVIEW...PAINT ROCK...EVENSVILLE...CLEAR
WATER...MURRAY STORE AND EAGLE FURNACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3534 8516 3568 8515 3575 8502 3577 8494
      3576 8492 3583 8480 3583 8477 3586 8473
      3590 8471 3593 8465 3593 8462 3595 8460
      3595 8456 3597 8455 3597 8454 3556 8439
TIME...MOT...LOC 1504Z 243DEG 43KT 3558 8497

SR
Special weather statement, Dec 25, 9:33 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1033 AM EST FRI DEC 25 2015

TNZ012>014-035>037-067>069-251615-
ROANE TN-KNOX TN-CAMPBELL TN-SCOTT TN-LOUDON TN-ANDERSON TN-
CLAIBORNE TN-MORGAN TN-UNION TN-
1033 AM EST FRI DEC 25 2015

SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...CAMPBELL...SCOTT...
LOUDON...ANDERSON...CLAIBORNE...MORGAN...AND UNION COUNTIES UNTIL
1115 AM EST...

AT 1033 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF HUNTSVILLE
TO 12 MILES SOUTHWEST OF JACKSBORO TO 6 MILES NORTH OF MIDTOWN...AND
MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...LA FOLLETTE...KINGSTON...
FARRAGUT...OLIVER SPRINGS...JACKSBORO...MIDTOWN...HARRIMAN...
CARYVILLE...LAKE CITY...NORRIS...OAKDALE...ROYAL BLUE...ELK VALLEY...
SMOKEY JUNCTION...KARNS...DEARMOND AND ROSEDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3651 8384 3617 8388 3582 8416 3592 8468
      3622 8445 3654 8439
TIME...MOT...LOC 1533Z 276DEG 29KT 3647 8432 3622 8436 3598 8455

SR
Special weather statement, Dec 25, 9:41 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1041 AM EST FRI DEC 25 2015

TNZ081-084>086-098>102-251630-
MEIGS TN-BRADLEY TN-MARION TN-HAMILTON TN-NORTHWEST MONROE TN-
WEST POLK TN-SEQUATCHIE TN-EAST POLK TN-MCMINN TN-
1041 AM EST FRI DEC 25 2015

SIGNIFICANT WEATHER ADVISORY FOR MEIGS...BRADLEY...MARION...
HAMILTON...NORTHWEST MONROE...WEST POLK...SEQUATCHIE...EAST POLK...
AND MCMINN COUNTIES UNTIL 1130 AM EST/1030 AM CST/...

AT 1040 AM EST /940 AM CST/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SODDY-DAISY TO
16 MILES SOUTHEAST OF JASPER...AND MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...ATHENS...MADISONVILLE...JASPER...BENTON...
SODDY-DAISY...SIGNAL MOUNTAIN...ETOWAH...WALDEN...LAKESITE...
WHITWELL...KIMBALL...CHARLESTON...RIDGESIDE...WILDWOOD LAKE...
FAIRMOUNT...SOUTH CLEVELAND...HARRISON AND EAST CLEVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3499 8571 3521 8559 3537 8525 3536 8523
      3539 8520 3543 8505 3541 8501 3545 8497
      3544 8492 3547 8489 3560 8433 3499 8453
TIME...MOT...LOC 1540Z 252DEG 50KT 3530 8511 3484 8551

SR
Special weather statement, Dec 25, 9:45 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1045 AM EST FRI DEC 25 2015

TNZ067>069-071-085-086-251630-
ROANE TN-KNOX TN-NW BLOUNT TN-LOUDON TN-NORTHWEST MONROE TN-
MCMINN TN-
1045 AM EST FRI DEC 25 2015

SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...NW BLOUNT...LOUDON...
NORTHWEST MONROE...AND MCMINN COUNTIES UNTIL 1130 AM EST...

AT 1045 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KINGSTON TO NEAR
LOUDON TO NEAR ATHENS...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...ATHENS...LENOIR CITY...ALCOA...KINGSTON...
SWEETWATER...ROCKWOOD...LOUDON...MADISONVILLE...FARRAGUT...
LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...MIDTOWN...FAIRVIEW...
HARRIMAN...ENGLEWOOD...VONORE AND GREENBACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3541 8480 3568 8461 3593 8464 3586 8419
      3602 8403 3601 8388 3582 8380 3548 8408
      3542 8416
TIME...MOT...LOC 1545Z 257DEG 38KT 3591 8447 3572 8444 3543 8467

SR

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 8:34 PM CSTRiver Flood WarningMRXBledsoe, Marion, Sequatchie4 days
Dec 25, 8:27 AM CSTSpecial Weather StatementMRXBledsoe, Rhea33 min
Dec 25, 9:02 AM CSTRiver Flood WarningMRXHamilton5 days
Dec 25, 9:05 AM CSTSpecial Weather StatementMRXMeigs, Rhea, Roane40 min
Dec 25, 9:24 AM CSTAreal Flood AdvisoryMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie3 hr
Dec 25, 9:33 AM CSTSpecial Weather StatementMRXAnderson, Campbell42 min
Dec 25, 9:41 AM CSTSpecial Weather StatementMRXBradley, Hamilton, McMinn, Marion, Polk49 min
Dec 25, 9:45 AM CSTSpecial Weather StatementMRXBlount, Knox, Loudon, McMinn, Monroe, Roane45 min
Dec 25, 10:12 AM CSTSpecial Weather StatementMRXClaiborne, Grainger, Hamblen, Hancock, Jefferson, Knox and 1 more48 min
Dec 25, 10:25 AM CSTAreal Flood AdvisoryMRXAnderson, Campbell, Loudon, Morgan, Roane, Scott3 hr
Dec 25, 10:27 AM CSTSpecial Weather StatementMRXBlount, Monroe, Sevier48 min
Dec 25, 10:29 AM CSTAreal Flood AdvisoryMRXBradley, McMinn, Monroe, Polk3 hr
Dec 25, 10:31 AM CSTSpecial Weather StatementMRXBradley, McMinn, Polk44 min
Dec 25, 10:38 AM CSTFlash Flood WarningMRXBradley, Hamilton, Polk3 hr
Dec 25, 11:01 AM CSTAreal Flood AdvisoryMRXBlount, Claiborne, Grainger, Hamblen, Hancock, Hawkins and 4 more3 hr
Dec 25, 11:10 AM CSTSpecial Weather StatementMRXPolk50 min
Dec 25, 11:16 AM CSTAreal Flood WarningMRXAnderson, Campbell, Morgan, Scott3 hr
Dec 25, 11:47 AM CSTAreal Flood WarningMRXBledsoe, Meigs, Rhea, Roane12 hr
Dec 25, 11:57 AM CSTAreal Flood WarningMRXLoudon, McMinn, Monroe12 hr
Dec 25, 12:31 PM CSTAreal Flood WarningMRXAnderson, Blount, Knox6 hr
Dec 25, 12:42 PM CSTAreal Flood WarningMRXHamilton, Marion, Sequatchie15 hr
Dec 25, 1:01 PM CSTAreal Flood AdvisoryMRXClaiborne, Cocke, Grainger, Hamblen, Jefferson, Sevier and 1 more6 hr
Dec 25, 1:09 PM CSTAreal Flood WarningMRXBradley, Polk12 hr
Dec 25, 2:15 PM CSTAreal Flood WarningMRXAnderson, Campbell, Morgan, Scott9 hr

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.